# SDR QXEA2012080200748

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 27,071 hours, 28,287 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Warning Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN CEILING ADVISORY LIGHT BULBS INOPERATIVE.  RELAMPED.
